# SDR SWIA202156895

- Difficulty date: February 12, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Damaged
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CARGO DOOR HANDLE HOUSING, MISDRILLED ONE FASTNER LOCATION INTO THE SKIN AND INNER DOUBLER.   (C-CHECK) RO 3/10/2021    REPLACED CARGO DOOR HANDLE HOUSING DOUBLER AND REPAIRED THE FASTENERS HOLE REF REO 601R-52-31-341 REV -- DATED 2021-03-05, CRJ-200-SRM 51-42-06, AND DWG CC670-38712 REV -A.. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
